Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Advertise | Login 
 
Search Article 
  
Advanced search 
  Users Online: 325 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2012  |  Volume : 16  |  Issue : 3  |  Page : 450-452

Osteonecrosis of jaw associated with bisphosphonate use


1 Department of Endocrinology, Post Graduate Institute of Medical Education and Research, Chandigarh, India
2 Department of Oral Health Sciences, Post Graduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Sanjay Kumar Bhadada
Department of Endocrinology, PGIMER, Chandigarh - 160 012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-8210.95711

Rights and Permissions

Bisphosphonates are associated with osteonecrosis of the jaw (ONJ) that is defined as an area of exposed, nonvital bone in the maxilla or mandible persisting over 6-8 weeks. We describe a case of 55-year-old female who developed ONJ after tooth extraction and had been receiving oral ibandronate for osteoporosis. Diagnosis of ONJ was confirmed on CT scan. The patient was managed conservatively as she denied teriparatide therapy because of cost constraints.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2201    
    Printed57    
    Emailed1    
    PDF Downloaded538    
    Comments [Add]    
    Cited by others 4    

Recommend this journal